# SDR SWAA2021101318316

- Difficulty date: September 15, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM, BS 540, BL 0 - LBL 24.5, WL 208.1.  REMOVED FLOORBEAM IAW SRM 51-40-02-0G-0.   LOCATED & DRILLED NEW FLOORBEAM IAW SRM 51-40-05-0G-0, AND DWG 143A0060, SHEET 46. INSTALLED THE NEW FLOORBEAM IAW SRM 51-40-02-0G-0, AND DWG 143A0060.
